# SDR FDEA201607302681

- Difficulty date: July 30, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 792
- Aircraft time: 25,303 hours, 14,013 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5377873620800
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FUSELAGE SKIN FRAME 36, S50R.  TEMPORARY REPAIR LIGHTNING STRIKE ON FASTENER IAW SRM 53-10-12, FIG 201, SHEET 2, HFEC FASTENER HOLE IAW NTM 51-10-01.  NO CRACK INDICATIONS & NO FURTHER DAMAGE NOTED.  MINOR REPAIR.
